Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

tampon came out looking green

Please, this is a girl question. please help me, im freaking out?
okay so, this might sound bad, but it is so it doesn't matter. Well, i was on my period all of last week and it ended two days ago. i put in a tampon after it ended just in case of next day leakage, you know. I remembered today after two days and the tampon came out looking green. my stomach had been hurting really bad for the last two days and so is my ribcage and neck. please help me to figure out whats wrong! and if i should call my doctor or not
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  1036
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
You could have Toxic Shock Syndrome. Call your doctor and tell him/her your symptoms. I pulled this from the web site below: When to Call the Doctor Call your doctor immediately if your child has any of the following signs and symptoms: Signs of shock: Go to the emergency department immediately or call an ambulance if your child has cold hands and feet; a pulse that is fast and weak; confusion or other mental changes; pale, moist skin; shortness of breath; abnormally fast breathing; or a strong feeling of anxiety or fear. Signs of TSS: Look for fever; rash (especially a rash that looks like sunburn); nausea and vomiting; watery diarrhea; confusion or other mental changes; and decreased urination. If your daughter uses tampons, ask her to tell you immediately if she notices any unusual vaginal discharge, especially if it smells strange or bad. Most of the time that will be due to other causes, but no matter the cause, it still rates evaluation. Signs of STSS: Look for the symptoms of shock listed above, plus a fever; blotchy rash; and an area of infected skin that is red, swollen, and painful. Once you realize that something is wrong, it's important to get medical attention right away. The sooner your child gets treatment, the quicker the recovery will be.
Answered: Tue, 22 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor